I am a bit concerned having read so many posts about binge eating and putting on weight. As a new PD person this is an aspect I dread. Over the past two or three years I have managed to lose some weight very slowly and am now lighter than for many years. I am now on my third week taking Sinemet Plus (first PD meds ever) and so far have not felt any problems re food. Are there more problems with particular meds or do they all have that tendency?
I hope all is well.
Your concerns about weight gain as a newly diagnosed person with Parkinson’s is actually really common. As such, we have a ‘Diet’ section on the Parkinson’s website which goes into detail about how to maintain a healthy diet with Parkinson’s and explores how impulsive and compulsive behaviour can effect this. If you haven’t done so already, I highly recommend you read this section here.
All the best.
thank you Reah
lots of useful info in that section
Hi Knine - don’t really know why I’ve put on weight just lately, had parky for 8 years on just Ropinirole then started on Sinimet last September I think it was, and I have gained weight since then. Hoping to lose some though for my holidays in June, keeping fingers crossed!! Think I will have to read up on the ‘Diet’ section on the website…
Good luck with the weight control. Having read of so many pople utting weight on I will keep a close watch on the scales.